Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 17, Pages 2749-2756
http://dx.doi.org/10.1155/IJMMS.2005.2749

The Kreps-Yan theorem for L

Faculty of Mechanics and Mathematics, Rostov State University, 5 Zorge Street, Rostov-on-Don 344090, Russia

Received 1 January 2005; Revised 11 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. B. Rokhlin, “The Kreps-Yan theorem for ,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 17, pp. 2749-2756, 2005. doi:10.1155/IJMMS.2005.2749